RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 105–114 (Mi mz9853)  

This article is cited in 3 scientific papers (total in 3 papers)

On obtaining close estimates in the approximation of functions of many variables by sums of functions of a fewer number of variables

M. B. A. Babaev

Institute of Mathematics and Mechanics, Academy of Sciences of the Azerbaidzhan SSR

Abstract: We present a simple method for finding the values of the best approximation of a function of $n$ variables of a given class by means of sums of two functions of a fewer number of variables; we establish close upper and lower bounds for the value of the best approximation to the function $f(x_1,…,x_n)$, having the mixed derivative $f_{x_1…x_n}$, by means of sums of a function of $n-1$ variables.

Full text: PDF file (991 kB)

English version:
Mathematical Notes, 1972, 12:1, 495–500

Bibliographic databases:

UDC: 517.5
Received: 17.05.1971

Citation: M. B. A. Babaev, “On obtaining close estimates in the approximation of functions of many variables by sums of functions of a fewer number of variables”, Mat. Zametki, 12:1 (1972), 105–114; Math. Notes, 12:1 (1972), 495–500

Citation in format AMSBIB
\Bibitem{Bab72}
\by M.~B.~A.~Babaev
\paper On obtaining close estimates in the approximation of functions of many variables by sums of functions of a fewer number of variables
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 105--114
\mathnet{http://mi.mathnet.ru/mz9853}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=326243}
\zmath{https://zbmath.org/?q=an:0237.41010}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 495--500
\crossref{https://doi.org/10.1007/BF01094399}


Linking options:
  • http://mi.mathnet.ru/eng/mz9853
  • http://mi.mathnet.ru/eng/mz/v12/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. È. Ismailov, “Methods for computing the least deviation from the sums of functions of one variable”, Siberian Math. J., 47:5 (2006), 883–888  mathnet  crossref  mathscinet  zmath  isi  elib
    2. V. E. Ismailov, “Approximation by sums of ridge functions with fixed directions”, St. Petersburg Math. J., 28:6 (2017), 741–772  mathnet  crossref  isi  elib
    3. S. V. Konyagin, A. A. Kuleshov, V. E. Maiorov, “Some problems in the theory of ridge functions”, Proc. Steklov Inst. Math., 301 (2018), 144–169  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020